# SDR IPXA2018100134604

- Difficulty date: September 14, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2242302533
- Part serial: 1336
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, RT CORE COWL WAS CRACKED AND HAS A DOUBLER REPAIR AT THE AFT LATCH.   REPAIRED IAW EA 011-5430-01-A7482, REV I/R, AND EO MD11-7110-70101-A.  MINOR.
